数学物理学报 ›› 2019, Vol. 39 ›› Issue (5): 1001-1010.

• 论文 • 上一篇    

拟莫比乌斯映射与拟度量空间的连通性

刘红军1, 黄小军2   

  1. 1 贵州师范大学数学科学学院 贵阳 550025;
    2 重庆大学数学与统计学院 重庆 401331
  • 收稿日期:2018-07-31 修回日期:2019-01-08 发布日期:2019-11-08
  • 通讯作者: 刘红军 E-mail:hongjunliu@gznu.edu.cn
  • 作者简介:黄小军,E-mail:hxj@cqu.edu.cn
  • 基金资助:
    国家自然科学基金(11671057)和贵州师范大学博士科研启动基金(11904/0517078)

Quasimöbius Maps and the Connectedness Properties of Quasi-Metric Spaces

Liu Hongjun1, Huang Xiaojun2   

  1. 1 School of Mathematical Sciences, Guizhou Normal University, Guiyang 550025;
    2 College of Mathematics and Statistics, Chongqing University, Chongqing 401331
  • Received:2018-07-31 Revised:2019-01-08 Published:2019-11-08
  • Supported by:
    Supported by the NSFC (11671057) and the PhD research startup foundation of Guizhou Normal University (11904/0517078)

摘要: 该文研究了拟度量空间的连通性质,证明了拟度量空间的连通性在拟莫比乌斯映射下仍然是保持不变的.

关键词: 拟莫比乌斯映射, 条件M(c), 线性局部连通, 拟度量空间

Abstract: This paper is to investigate the connectedness properties of quasi-metric space, and show that connectedness properties of quasi-metric space are preserved under quasimöbius maps.

Key words: Quasimöbius maps, The condition M(c), Linearly local connectedness, Quasimetric spaces

中图分类号: 

  • O174.55